# SDR SWIA200210781

- Difficulty date: April 8, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,716 hours, 34,722 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, RECEIVED A TAKEOFF AUTO FEATHER WARNING WITH THE AUTO FEATHER SWITCH IN THE ON POSITION (IT HAD TESTED NORMALLY ON TAXI OUT).  TAKEOFF WAS ABORTED AND AUTO FEATHER SYSTEM WAS TESTED AGAIN ON TAXI BACK.  TESTED NORMALLY AGAIN.  ON SECOND TAKEOFF ATTEMPT, DID A STATIC TAKEOFF AND AGAIN GOT AN AURAL WARNING.  THERE WAS NO AUTO FEATHER ARMED LIGHT WITH TAKEOFF POWER LEVERS FORWARD.  REPLACED SWITCH S023 AND RELAY K0161.  RAN AIRCRAFT AUTO FEATHER SYSTEM, TEST AND ARMS GOOD.
